# SDR MASA2016090312354

- Difficulty date: September 3, 2016
- Submitted: September 3, 2016
- Operation: Air carrier
- Aircraft: N85323
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000469
- Aircraft time: 3,561 hours, 2,035 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/O EMERGENCY FLASHLIGHT INOPERATIVE.  REPLACED BATTERY.
